# SDR SWIA2020080751683

- Difficulty date: June 18, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BB 295 FRAME, BETWEEN STRINGERS 26L & 26R HAD SIGNS OF CORROSION.   SPLICED IN A NEW FRAME SECTION IAW SRM.
